# SDR UIEA2022022000149

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 107,146 hours
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 7911004111
- Part serial: 40000365
- Condition: Failed
- Part time: 75,724 hours, 2,758 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: G, J, R
- Precautionary procedure: E

## Discrepancy

ENGINE #2 FAILED SHORTLY AFTER TAKEOFF (CONVERSATION WITH CAPTAIN INDICATED IFSD ON TAKEOFF AT APPROXIMATELY 1000 AGL. CREW FOLLOWED THE QRH. CREW LEVELED OUT AIRCRAFT AT 3000 FT. CREW INITIATED AN ENGINE START ON #2, WHICH WAS SUCCESSFUL. CREW CONTACTED THE DISPATCHER, WHO CONFERENCED IN MCC, AND ALL 3 PARTIES AGREED TO CONTINUE FLIGHT TO ICN).(  REMOVED AND REPLACED ENG 2 EEC AND OPS CHECKED OK IAW AMM 73-21-04/401.     /    )
